A friend of mine had an allergic reaction to lamictal when she started taking it. She broke out in a rash on her back, stomach, and chest. She stopped taking the medication with her doctors order. She drinks wine occasionally and wants to know if wine can increase the effects of the allergic reaction.
drinking is never a good thing to do when starting out with a new prescription. The info sheets usually have cautions about not doing that, nor spend time in the sun, I went swimming a couple times and broke out beat red. I live in the desert. even with that high SPF sun screen, I decided swimming would have to be indoors or in the early morning, or early to late evening. Alcohol is certainly a no no to drink with any medications.. hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Posted 21 Feb 2011 • 3 answers
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 28 May 2016 • 1 answer
Posted 17 days ago • 0 answers